# SDR ABXA9600568

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 99576007
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND ATTACH FITTINGS INSIDE THE LEFT FLAP CRACKED.  REPLACED IAW DC-9 SRM 51-30-2.
